# SDR AU970329

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747-SP38
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: PN7A124836
- Condition: Failed
- Location: Rt Upper Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH UPPER DECK ESCAPE SLIDE FAILED TO FULLY DEPLOY DURING TEST DUE TO THE FAILURE OF THE FUSEABLE LINKS/BOLTS TO RELEASE THE INFLATED SLIDE
